I Am 41 years single virgin female. Working as Manager HR. Am in job for past 18 years had been active and healthy.A strange symptom of having sudden headache lead me to check BP its fluctuation is 110 by 70 to 160 by 100, With pelpetation and severe pain in left arm leading till heart. I took ARCINIC (ibroufine+pheduphine) for fever last week.AM I A HEART PATIENT OR IS IT MEDICINE ADVERSE EFFECT. PLEASE HELP. am overweight by 10 kg. Besides this back in 2006 I got my back legaments rupetured due to an injury caused by a bomb blast. Later I recovered but cannot bend properly as well as cannot walk much therefore had been keeping healthy eating Habits.
Still wait increased, tests are clear am vitamin D deficient, took impulses 6 months back from now.
Doctor please advice me remedy as this left arm pain and then rising of BP is very irksome for me and on sick leave for past 6 days.
Am I suffering from heart ailment??? Am very sensitive by nature just wanted to tell you so as to focus my case please.
How are you? Were you able to have your symptoms checked? While headache may be attributed to increased blood pressure, left arm pain could be due to a variety of issues such as musculoskeletal as well as neurological conditions. Heart problems can not be completely ruled out since referred pain to the left arm may be present along with chest pain. To determine the underlying cause, it is recommended that you have diagnostic tests done such as ECG and blood tests. Have this evaluated by your attending physician for proper diagnosis. Take care and do keep us posted.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.